Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Frequent cold, running nose, taking Allegra, blood test shows increased eosonophil count. Side effects?

Hi, Hello Doctor I have frequent cold and running nose problem. It happens whenever there is even slight change in temperature or in dust environment. It starts when i get out of bed in the morning, after taking bath, as i go sit in AC , cold weather .. This problem is there for last 2 years. I used to take Montek LC whenever it used to happen and get instant relief. Now i m taking Allegra 120mg which i m not finding very effective. what s the difference in two? are there any side effects for prolonged use? I got my blood test and Absolute Esnophyl Count was found little more than recommended. Can you suggest something? Thanks, Mamta.
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
A/c to ayurveda, allergy is because of partially digested food which get struck somewhere in stomach and cause ama. This ama causes become amavisha after sometimes.

Take trikatu churna half and hour before lunch and dinner. Keep stomach clean.Eat more of pungent and astringent spices like ginger , black pepper etc .Elachi is also good .Avoid maida based products , breads etc . Less sugar less salty things.

Avoid cold damp place.

You can drink lemon+ honey in water every day morning . Eat only when feeling hungry.Trikatu is warming formula. You should not feel cold after some days.However , if we start feeling acidity , stop trikatu for few days and start again. you may reduce the amount of trikatu or take it after food instead.Also avoid non veg and fish

You can also take Sitopaladi . remember after taking trikatu/ Sitopaladi , initially your nasal discharge will increase but you will get long term relief .


Piyush Bhatt
Answered: Wed, 15 May 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor